# SDR USVA8957

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308VA
- Make and model: Boeing 737247
- Aircraft serial: 19613
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delamination
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILIERON (PN 6573734) INBOARD UPPER AFT EDGE DELAMINATED.  REBONDED AILERON EDGE PER SRM 51-40-6.  (X)
